MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/jat/9.3.141

Медицинская библиотека · Journal of analytical toxicology · 1985

Five cases of fatal overdose from caffeine-containing "look-alike" drugs.

Garriott J C, Simmons L M, Poklis A, Mackell M A

Клинический случайСтатьяПеревод в очереди

Аннотация

Five cases of death from ingestion of "look-alike" dose forms are reported. "Look-alikes" are widely used non-prescription drugs sold as appetite suppressants or stimulants. Three of the cases had taken caffeine/ephedrine combinations, and two had taken caffeine only. All had lethal concentrations of caffeine detected in the blood (130 to 344 mg/L), and three had high ephedrine concentrations from 3.5 to 20.5 mg/L. Caffeine and ephedrine were measured in body fluids and tissues (when available) by SIM gas chromatography/mass spectrometry (GC/MS) after extraction with diethyl ether.

Для цитирования: Garriott J C, Simmons L M, Poklis A, Mackell M A. Five cases of fatal overdose from caffeine-containing "look-alike" drugs.. Journal of analytical toxicology. 1985. DOI: 10.1093/jat/9.3.141.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.